RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 5, Pages 961–964 (Mi de1913)  

Short Communications

Inequalities of the Ważewski inequality type for the system $x^{"}=A(t)x$

V. N. Laptinskii

Mogilev Machine Building Institute

Full text: PDF file (337 kB)

Bibliographic databases:
UDC: 517.925.3
Received: 06.12.1971

Citation: V. N. Laptinskii, “Inequalities of the Ważewski inequality type for the system $x^{"}=A(t)x$”, Differ. Uravn., 9:5 (1973), 961–964

Citation in format AMSBIB
\Bibitem{Lap73}
\by V.~N.~Laptinskii
\paper Inequalities of the Wa{\.z}ewski inequality type for the system $x^{''}=A(t)x$
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 5
\pages 961--964
\mathnet{http://mi.mathnet.ru/de1913}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=316791}
\zmath{https://zbmath.org/?q=an:0267.34010}


Linking options:
  • http://mi.mathnet.ru/eng/de1913
  • http://mi.mathnet.ru/eng/de/v9/i5/p961

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019